# SDR UPS205568

- Difficulty date: February 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21687
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: 507945152
- Condition: Cracked
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, AFTER TAKEOFF LOUD AIR LEAK COMING FROM FWD ENT DOOR.  FOUND CRACK AROUND A LIGHTENING HOLE SUPPORT AREA FOR TORQUE TUBE LATCH ARM FWD UPPER CORNER OF DOOR.  NO TYPICAL SRM REPAIR ADDRESSING EITHER REPLACING THE DOOR OR AN EO FOR REPAIR.
